# SDR NOCA02307

- Difficulty date: January 26, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 163200100
- Part serial: 595
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AUTOPIOLOT DOES NOT ENGAGE.  REMOVED AND REPLACED LEFT A/P SERVO, NO LEAKS NOTED.  ACCOMPLISHED MCDP TEST AND CHECK GOOD.
